# SDR DALA2025102007649

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 AFT CARGO SHEAR TIE FOUND CORROSION AT STA1307 S-37L TO S-38L. CORRECTIVE ACTION: THE DAMAGED SHEAR TIE REMOVED AND REPLCAED AS PER B767-400 SRM 51-40-02 (1260057)
